# SDR YENA20120321459

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 3800
- Aircraft time: 12,417 hours, 4,307 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001141
- Part serial: 236363702
- Condition: Defective
- Location: Galley
- Part time: 13,707 hours, 6,973 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 482 LAX-BOS, CREW REPORTED COFEE POT NR 2 IN G5 MAY BE CAUSING SMOKE.  CREW SECURED IT OFF.  REMOVED AND REPLACED AFT GALLEY COFFEE POT (507) IAW AMM 25-35-01.  OPS CHECK GOOD.
